# SDR CALA2025092609282

- Difficulty date: September 24, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N77518
- Make and model: Boeing 737824
- Aircraft serial: 31605
- Aircraft time: 52,935 hours, 19,247 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE MATERIAL HANGING AND RUBBING FLOOR,  FOUND SKIRT WITHIN LIMITS IAW BULLETIN 24MEB084, OK TO CONTINUE AMM 25-66-01.
